| Catalog Number |
IAV09004008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
01/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure an in.Pact av access was used to treat the left arm.Two more av access balloons were later used.Approximately 23 months post procedure patient suffered thrombosis of arteriovenous fistula.Thrombosis present in arteriovenous fistula, including target lesion #1 cephalic arch, lesion #2 central vein, and lesion #3 cephalic arch.Preliminary ultrasound of left upper extremity brachiocephalic arteriovenous fistula performed exhibiting slow flow and chronic clot in central cephalic venous outflow.5-french angled catheter used to cross occlusion.Could not cross occlusion.Decision made to abort attempt at thrombectomy or fistula salvage.Decision made for tunneled line placement.Left internal jugular tunneled dialysis catheter successfully placed.Catheter ready for immediate use.Permanent impairment of a body structure or a body function including chronic diseases criterion is not met since dialysis line was placed on dialysis was resumed.Patient recovered with sequelae.
Additional Manufacturer Narrative
Additional information received: patient recovered.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.